# SDR SWIA2020021848739

- Difficulty date: January 8, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N782SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 30,272 hours, 18,409 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Roller
- Part number: CC670388102
- Condition: Bent
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* AFT BAG DOOR SURROUND STRUCTURE, HAS "BENT" (LWR/AFT) DOOR TRACK GUIDE "PLATE" (FLAGGED).       (C-CHECK)   RO:2/14/2020REMOVED & REPLACED ROLLER GUIDE PLATE P/N-CC670-38810-2SB REF: CRJ-700 SRM.
